Title

On the Norm Convergence of a Piecewise Linear Least Squares Method for Frobenius-Perron Operators

Document Type

Article

Publication Date

2-1-2012

Department

Mathematics

Abstract

In this paper we prove both the L(1)-norm and the BV-norm convergence for a piecewise linear least squares approximation method that was recently proposed for computing stationary density functions of Frobenius-Perron operators associated with piecewise C(2) and stretching mappings of the unit interval. We also give a convergence rate analysis under the BV-norm. (C) 2011 Elsevier Inc. All rights reserved.

Publication Title

Journal of Mathematical Analysis and Applications

Volume

386

Issue

1

First Page

91

Last Page

102